# SDR KCSA061349

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 6 DAMAGED FASTENER HOLES ON OUTER SKIN AT STA 1640 TO 1740, BELOW STR 34L.
